Doctor insights on:
In Ambien (zolpidem) for 2 wks. Was 5 mg but doc upped to 7.5 2 days ago. Very dizzy this afternoon. Possibly med related? Been 19 hrs since last dose.
I don't know if: Your dizziness is related to your medication. Dizziness/ light headedness and sedation can occur. If chronic sleep medication is needed then there are many options besides ambien (zolpidem). Ensure you are using excellent sleep hygiene. Retire ; rise same time each day. Keep bedroom dark ; cool ; use only for sex ; sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs. ...Read more
She's been on 10 mg / daily of Ambien (zolpidem) for 28 days. She doesn't like how it makes her feel, so she skipped last night's dose. Today she's lightheaded and dizzy. She doesn't want to take this medicine any more. Can she safely stop?
Taper: Hi, due to possible withdrawal symptoms that she has a taper off the medication would be ideal. Try full dose and half dose every other day for one week, the next week go to half dose every day and finally half dose every other day with none on the other days for one week and off. She should also talk to the doctor about how the medicine is making her feel. ...Read more
Could an Ambien (zolpidem) tab not activate right after ingesting? I wasn't able to fall asleep, but 8hrs later, I got dizzy with vertigo. I ate 2x in between.
A bad generic?: I personally have taken a generic of Ambien (zolpidem) that while it did help me sleep caused me to feel dizzy, nauseous, and to have brief spell of vertigo in the morning as well. I have had patients describe certain generics that simply did not help with sleep when the brand always did. So while I am very concerned that people take Ambien (zolpidem) the correct way, I do believe there are some bad generics out there. ...Read moreSee 1 more doctor answer
I took Seroquel 50 mg for a few months last year for insomnia. Started swelling stopped it. Taking it again along w ambien 10 mg. Been off and on ambien for long time. Now I am havingside effects of bad dizziness w combo after being on for two weeks?
Seroquel (quetiapine): Seroquel can take some time to get used to. It is very sedating and if you combine it with ambien (zolpidem) I am not surprised that you are getting dizzy. Talk to your doctor about dose adjustments and maybe hold off the ambien (zolpidem). ...Read moreSee 1 more doctor answer
Was dizzy tense and not sleeping well, got really anxious was given lorazapam 2 mgs by mistake, then given Ambien (zolpidem) could I have some brain issue from d?
Overdoing Medicine: I would imagine the combination of these pills really knocked you for a loop. That is like having drunk three bottles of wine all at once. Please do not continue taking these together or alone in any frequent way. If you stay away from them your brain should be just fine. ...Read more
Getting dizzy when getting up from computer prescribed lorazapam, ambien, (zolpidem) Zoloft, after a few weeks found ear inf. Can I just stop the other stuff?
Yes: Every medication that has failed to be effective can be stopped however consult your prescribing physician. ...Read more
I have dizziness. Wobbly when I walk achiness in my joints restless leg syndrome and my Dr started me on naprosyn 500 mg & ambien 5?
Dizzy, tense muscles, no sleep some brain fog given 2mgs of lorazapam by mistake and the Ambien (zolpidem) - seem to have memory issues and weight gain, possibe?
Dizziness: These could be medication side effect but they are transient and should be resolved within 10-12 hours. ...Read more
Experiencing unusual dizziness, not like vertigo, which I’ve had before. My head feels like it’s heavier than normal and my balance is affected.
I have recently begun experiencing severe dizziness and associated balance issue for unknown reasons. I am a healthy 44 yo female s/p craniotomy 18 ye?
Dizziness: Need to know what you had the craniotomy for in the past. If it was for a malignant grown, I would recheck the head with an MRI. If it was a benign issue I would see an ent and have him or her rule out a treatable cause for the dizziness. Good luck. Feel better! ...Read moreSee 1 more doctor answer
Many things. Here is a broad category list:
1. Inner ear problems
2. Neurologic problems
3. Hormonal/metabolic problems
6. Cardiovascular/circulatory problems
9. Autoimmune disorder
so...Lots of things to look at but before any testing ordered someone should take a very comprehensive history of your symptoms to guide the testing. ...Read more
Dizziness-many cause: Dizziness is a symptom, not a diagnosis. This means many different causes of many different diseases may affect our balance, creating a lightheaded sensation, unsteadiness when changing positions, and occasionally a rotating sensation. The diagnosis in each individual is suggested most by major symptom, frequency and duration of symptom, what causes, what relieves, and presence of numerous meds. ...Read more
Herbal Therapy: Homeopathic ingredients such as cocculus indicus, lobelia inflata and gelsemium have proven to highly effective in relieving the symptoms of dizziness, weakness, fainting, fatigue, headaches and emotional upsets. However, you need to see your doctor to make sure you have nothing serious. ...Read moreSee 1 more doctor answer
Many Causes: Many things cause sudden dizziness. It could be an inner ear problem, heart condition, low blood sugar, vagal response, nerve condition or simply dehydration. If it is a recurring thing, it is time to see your doctor and have it examined further. One time episodes can be a sign of something worse, so unless you are generally a healthy person, evaluation of your dizziness is important. ...Read moreSee 2 more doctor answers
Dizziness is a common symptom caused by a number of different factors, some that are benign and some that are serious.
I would be concerned about dizziness that affected walking severely, dizziness associated with long-lasting double vision, clumsiness in one arm, or intractable vomiting. Sometimes these are signs of a problem with the brain. Hope this helps! ...Read more